Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 34, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 19, 2011, 8:42 AM CDT for Clay County, Effingham County, Illinois. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 8:42 AM CDT (13:42 UTC)
- Expired
- Apr 19, 2011, 9:09 AM CDT
- In force
- 27 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, IL, Effingham County, IL
The radar
The Evansville,IN radar (KVWX), 109 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 8:53 AM CDT | HAIL 1 | Mason, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 3:11 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
344
WUUS53 KILX 191342
SVRILX
ILC025-049-191430-
/O.NEW.KILX.SV.W.0034.110419T1342Z-110419T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
842 AM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHERN EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 930 AM CDT.
* AT 840 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FARINA...OR 17 MILES NORTHEAST OF SALEM...AND MOVING NORTHEAST AT
50 MPH.
* LOCATIONS IMPACTED INCLUDE...
IOLA...EDGEWOOD...WATSON...BIBLE GROVE...MASON...HORD...HEARTVILLE
AND ELLIOTSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3891 8870 3891 8881 3896 8881 3914 8844
3888 8836 3881 8870 3882 8870
TIME...MOT...LOC 1343Z 243DEG 44KT 3887 8878
WIND...HAIL 60MPH 1.00IN
$$
BARNES1 follow-up statement
780
WWUS53 KILX 191409
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
909 AM CDT TUE APR 19 2011
ILC025-049-191419-
/O.CAN.KILX.SV.W.0034.000000T0000Z-110419T1430Z/
CLAY IL-EFFINGHAM IL-
909 AM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EFFINGHAM AND
NORTHWESTERN CLAY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 AM CDT.
LAT...LON 3891 8870 3891 8881 3896 8881 3914 8844
3888 8836 3881 8870 3882 8870
TIME...MOT...LOC 1409Z 243DEG 44KT 3901 8841
$$
BARNESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:49 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 19, 6:49 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 649 AM CDT TUE APR 19 2011 .DISCUSSION... ISSUED 303 AM CDT TUE APR 19 2011 VERY UNSETTLED WEATHER PATTERN TO CONTINUE THROUGH AT LEAST THE MIDDLE OF NEXT WEEK AS SEVERAL WEATHER SYSTEMS EJECT NE FROM THE SOUTHERN PLAINS INTO THE GREAT LAKES REGION WITH A FRONTAL BOUNDARY STAYING NEAR IL. SPC CONTINUES MODERATE RISK OF SEVERE STORMS TODAY AND THIS EVENING SE OF I-55 WITH SLIGHT RISK FROM I-55 NW TO GALESBURG. SPC IS ALSO ISSUING A SEVERE THUNDERSTORM WATCH THIS MORNING SW OF LINCOLN WITH CONVECTION QUICKLY DEVELOPING OVER CENTRAL MO AND MOVING NE AT 40 MPH TOWARD SW IL. SHORT TERM...TODAY THROUGH FRIDAY NIGHT. RADAR MOSAIC SHOWS WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS OVER NORTHERN AND EASTERN HALF OF IL WHILE MOST THUNDERSTORMS (A FEW HAVE BEEN STRONG TO SEVERE) OCCURING OVER SOUTHERN INDIANA AND DEVELOPING IN THE PAST HOUR OVER CENTRAL MO. STRONG 993 MB LOW PRESSURE WAS OVER THE OK PANHANDLE WITH A FRONTAL BOUNDARY EXTENDING INTO SOUTHERN MO/IL/IN JUST NORTH OF HIGHWAY 50 FROM FLORA TO LAWRENCEVILLE. VERY MOIST AND UNSTABLE AIR MASS IN WARM SECTOR OF SOUTHERN IL WITH DEWPOINTS IN THE LOW TO MID 60S. MEANWHILE MUCH COLDER AIR OVER CENTRAL IL WITH TEMPS FROM 35 TO 45F AND EVEN HAD SNOWFLAKES MIXED WITH THE RAIN AT ALTONA IN NORTHERN KNOX COUNTY WITH TEMPS IN THE MID 30S. COLDER AIR USHEREND INTO CENTRAL IL ON NE WINDS AROUND 1022 MB HIGH PRESSURE OVER LAKE SUPERIOR AND SE ONTARIO. 00Z MODELS TRENDING QUICKER WITH EJECTING LOW PRESSURE NE FROM OK PANHANDLE INTO SW IL BY SUNSET AND EAST OF DETROIT MI BY SUNRISE WED. FRONTAL BOUNDARY TO LIFT NORTHWARD INTO CENTRAL IL DURING TODAY IN RESPONSE TO APPROACHING LOW PRESSURE...BUT DOES NOT QUITE GET INTO THE IL RIVER VALLEY WHERE HIGHS STRUGGLE TO REACH 50F AGAIN WHILE WELL INTO THE 70S TO NEAR 80F IN SE IL LIKE YESTERDAY. SHOWERS AND THUNDERSTORMS TO BE LIKELY TODAY AND SEVERE RISK OF LARGE HAIL THIS MORNING SW OF LINCOLN. SUPERCELLS WITH LARGE HAIL DAMAGING WINDS AND TORNADOES A RISK THIS AFTERNOON AND EVENING ESPECIALLY IN THE MODERATE RISK SE OF I-55 AS COLD FRONT SLIDES EAST OVER IL THIS EVENING. MODERATE RISK SE OF I-55 HAS 45% OF LARGE HAIL AND DAMAGING WINDS WITH 10% RISK OF 2 INCH OR LARGE HAIL AND 65 KNOT OR STRONGER WINDS. ALSO 10% RISK OF TORNADOES. PER SPC...THUNDERSTORMS WILL BE ONGOING AT THE START OF THE PERIOD...PRIMARILY ELEVATED TO THE NORTH OF A SURFACE WARM FRONT EXPECTED TO BE LYING FROM THE OZARKS EWD INV OF THE OH VALLEY. PERSISTENT EWD ADVECTION OF AN EML WILL RESULT IN STEEP LAPSE RATES ALOFT...CONTRIBUTING TO MODERATE INSTABILITY. HOWEVER...THE WARM AIR ALOFT WILL ALSO RESULT IN THE MAINTENANCE OF A CAPPED WARM SECTOR INTO THE AFTERNOON HOURS. WITH TIME...EXPECT ASCENT FOCUSED INVOF THE SURFACE LOW AND TRAILING FRONT COMBINED WITH DAYTIME HEATING/MIXING TO EVENTUALLY WEAKEN THE CAP SUFFICIENTLY TO PERMIT STORM DEVELOPMENT. IT APPEARS THAT DEVELOPMENT MAY FIRST OCCUR OVER ERN OK AND VICINITY...WITH INITIAL STORM MODE LIKELY TO BE SUPERCELLULAR GIVEN FAVORABLY STRONG/VEERING FLOW WITH HEIGHT. HOWEVER...UPSCALE GROWTH INTO A MORE LINEAR STORM MODE IS EXPECTED...AS FORCING ALONG THE FRONT FOCUSES DEVELOPMENT AND CAPPING LIKELY LIMITS INITIATION IN THE PRE-FRONTAL WARM SECTOR. STORMS SHOULD DEVELOP NWD ACROSS MO...AND POSSIBLY SWD A BIT INTO NERN TX THOUGH DRIER/MORE CAPPED AIRMASS WITH SWD EXTENT SHOULD LIMIT DEGREE OF SWD DEVELOPMENT INTO TX. WITH THE INITIAL SUPERCELLS...VERY LARGE HAIL AND LOCALLY DAMAGING WINDS CAN BE EXPECTED...ALONG WITH ISOLATED TORNADOES. GREATEST TORNADO POTENTIAL IS FORECAST FROM SERN MO NEWD INTO INDIANA AHEAD OF THE NEWD-MOVING LOW...WHERE MOST FAVORABLE LOW-LEVEL SHEAR IS EXPECTED. WITH TIME HOWEVER...AS STORMS BECOME MORE LINEAR NEAR/AHEAD OF THE COLD FRONT...THREAT FOR DAMAGING WINDS SHOULD INCREASE AND BECOME THE MORE PREVALENT SEVERE WEATHER CONCERN INTO THE EVENING/OVERNIGHT HOURS AS CONVECTION SHIFTS ACROSS THE MID MS/TN/OH VALLEYS. THOUGH SOME EVENTUAL DECREASE IN OVERALL SEVERE THREAT MAY OCCUR LATE IN THE PERIOD. MODELS QUICKER MOVING WEATHER SYSTEM OUT OF IL OVERNIGHT AND LOWERED POPS FROM WEST TO EAST ACCORDINGLY. DRY CONDITIONS SHOULD PREVAIL WED WITH DECREASE CLOUDS AS 1030 MB HIGH PRESSURE SETTLES INTO THE MIDWEST. HIGH PRESSURE DRIFTS INTO NORTHERN IL/IN LATE WED NIGHT CLEARING SKIES AND BRINGING LIGHT WINDS AND CHILLY LOWS IN THE LOW TO MID 30S OVER CENTRAL IL WITH UPPER 30S IN SE IL. FROST WILL BE LIKELY OVER PARTS OF CENTRAL IL OVERNIGHT WED NIGHT ESPECIALLY FROM LINCOLN NORTH. HIGH PRESSURE QUICKLY DRIFTS EAST ACORSS THE GREAT LAKES REGION THU AS FRONTAL STARTS TO LIFT BACK NORTHWARD OVER THE MID MS VALLEY. THIS TO RETURN CHANCE OF SHOWERS AND THUNDERSTORMS LATER THU AND ESPECIALLY OVERNIGHT THU NIGHT INTO FRI EVENING WITH LIKELY POPS THEN. COULD BE RISK OF STRONG TO SEVERE STORMS SW AREAS THU NIGHT AND ACROSS AREA FRI AS ANOTHER LOW PRESSURE EJECTS NE FROM THE SOUTHERN PLAINS INTO IL BY FRI EVENING. LONG TERM...SATURDAY THROUGH TUESDAY NIGHT. UNSETTLED WEATHER PATTERN CONTINUES THIS EASTER WEEKEND INTO THE MIDDLE OF NEXT WEEK WITH IL STAYING IN A SW UPPER LEVEL FLOW AND LOCKING FRONTAL BOUNDARY IN PLACE NEAR CENTRAL IL. GULF OF MEXICO REMAINS WIDE OPEN TO TRANSPORT DEEP MOISTURE NORTHWARD INTO IL AHEAD OF EACH LOW PRESSURE THAT EJECTS NE FROM THE SOUTHERN PLAINS INTO THE GREAT LAKES REGION. STRONGEST OF THESE LOW PRESSURE SYSTEMS APPEARS TO BE TUE/WED. SEVERAL ROUNDS OF HEAVY RAINS WILL AGGREVATE RIVER LEVELS AND COULD LEAD TO SOME RIVERS IN CENTRAL IL TO RISE BACK ABOVE FLOOD STAGE. HUETTL && .AVIATION... ISSUED 648 AM CDT TUE APR 19 2011 SHOWERS AND THUNDERSTORMS WITH MODERATE TO HEAVY RAINS CURRENTLY SW OF I-74 TO THE MO BORDER WILL TRACK NE AT 40 MPH AND AFFECT THE CENTRAL IL TERMINAL AIRPORTS THIS MORNING. IFR CEILINGS AND VISIBILITIES WILL OCCUR WITH THESE SHOWERS AND THUNDERSTORMS WITH LIFR CEILINGS AT BMI WITH 400 FOOT CEILING. WILL NEED TO MONITOR POSSIBLE ADDITION OF HAIL AT SPI AND DEC BUT STRONGEST STORMS CURRENTLY CLOSER TO A FRONTAL BOUNDARY NEAR I-70/ST LOUIS IN SOUTHERN IL. FRONTAL BOUNDARY ALONG HIGHWAY 50 FROM JUST SOUTH OF ST LOUIS TO JUST NORTH OF LAWRENCEVILLE...WILL LIFT NORTHWARD INTO CENTRAL IL THIS AFTERNOON AS STRONG 994 MB LOW PRESSURE ALONG THE EASTERN KS/OK BORDER LIFTS NE INTO SW IL BY SUNSET. WILL BE A LULL IN SHOWER AND THUNDERSTORM ACTIVITY LATER THIS MORNING AND EARLY AFTERNOON WITH MVFR CONDITIONS...BEFORE MORE SHOWERS AND THUNDERSTORMS WITH IFR CONDITIONS FIRE UP DURING MID AND LATE AFTERNOON. THESE STORMS COULD BECOME STRONG TO SEVERE AS THEY EVOLVE INTO A SQUALL LINE AND RACE EAST ACROSS CENTRAL IL EARLY THIS EVENING. HAVE STRONGEST WIND GUSTS SE OF I-55 AT DEC AND CMI IN MODERATE RISK AREA LATE THIS AFTERNOON AND EARLY EVENING. SHOWERS AND THUNDERSTORMS SHOULD DIMINISH QUICKLY FROM WEST TO EAST DURING THIS EVENING AS LOW PRESSURE LIFTS NE INTO NORTHERN INDIANA BY 06Z/1 AM TONIGHT PULLING COLD FRONT SE OF IL. IFR CEILINGS SHOULD LINGER OVERNIGHT BEHIND THE COLD FRONT. BRISK EAST WINDS AROUND 15 KTS WITH GUSTS AROUND 25 KTS TO TURN SOUTH ALONG I-72 TAF SITES DURING THIS AFTERNOON WHILE STAYING EAST AT PIA AND BMI. WINDS TURN WEST BEHIND COLD FRONT DURING TONIGHT AND STILL BRISK WITH SUSTAINED 15 KTS AND GUSTS TO 25 KTS. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 19, 5:26 AM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 526 AM CDT TUE APR 19 2011 ILZ027>031-036>038-040>043-047>051-201100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 526 AM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR TODAY AND EARLY THIS EVENING. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS. SOME THUNDERSTORMS COULD PRODUCE HAIL THIS MORNING ESPECIALLY SOUTHWEST OF I-74 WHERE LARGE HAIL IS POSSIBLE. THUNDERSTORMS THIS AFTERNOON AND INTO EARLY THIS EVENING COULD PRODUCE LARGE HAIL...DAMAGING WIND GUSTS AND A FEW TORNADOES ESPECIALLY EAST OF THE ILLINOIS RIVER. HEAVY RAINS AND LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS WILL OCCUR FROM SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO EARLY THIS EVENING UNTIL 8 PM. A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT 10 AM THIS MORNING. ILZ044>046-052>057-061>063-066>068-071>073-201100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND- SHELBY-VERMILION- 526 AM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL LIKELY OCCUR TODAY AND THIS EVENING. SOME THUNDERSTORMS COULD PRODUCE HAIL THIS MORNING ESPECIALLY SOUTHWEST OF I-74 WHERE LARGE HAIL IS POSSIBLE. MORE THUNDERSTORMS WILL DEVELOP DURING THIS AFTERNOON AND EVENING AND COULD PRODUCE VERY LARGE HAIL...VERY STRONG DAMAGING WIND GUSTS AND POSSIBLE TORNADOES AS IT EVOLVES INTO A SQUALL LINE. IN ADDITION...HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS ARRIVES SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED TODAY AND THIS EVENING UNTIL MIDNIGHT. A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT 1030 AM THIS MORNING. HUETTL
In the hours before
Special weather statement, Apr 19, 5:00 AM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
500 AM CDT TUE APR 19 2011
ILZ042-047>051-191130-
CASS-LOGAN-MENARD-MORGAN-SANGAMON-SCOTT-
500 AM CDT TUE APR 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...SANGAMON...SCOTT...
SOUTHEASTERN CASS...SOUTHERN MENARD AND SOUTHWESTERN LOGAN COUNTIES
UNTIL 630 AM CDT...
AT 457 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF WINCHESTER...MOVING
NORTHEAST AT 40 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALSEY...
WINCHESTER...
EXETER...
MANCHESTER...
CHAPIN...
WOODSON...
OTHER LOCATIONS AFFECTED
INCLUDE...GLASGOW...RIGGSTON...MERRITT...LYNNVILLE...LAKE
JACKSONVILLE... SOUTH JACKSONVILLE...NEW BERLIN...AND SHERMAN.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3982 9058 3984 9057 4006 8970 3987 8932
3970 8952 3954 8955 3952 9002 3951 9052
3952 9054 3980 9060
TIME...MOT...LOC 0959Z 247DEG 33KT 3959 9055
SHIMONLocal storm report, Apr 19, 7:10 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
710 AM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 AM HAIL JACKSONVILLE 39.73N 90.23W
04/19/2011 E1.50 INCH MORGAN IL CO-OP OBSERVER
&&
AJLocal storm report, Apr 19, 7:29 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
729 AM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM HAIL BLUFFS 39.75N 90.53W
04/19/2011 E1.00 INCH SCOTT IL LAW ENFORCEMENT
LARGE QUANTITY OF QUARTER SIZED HAIL WITH CAR DAMAGE.
0543 AM HAIL GLASGOW 39.55N 90.48W
04/19/2011 E1.00 INCH SCOTT IL LAW ENFORCEMENT
&&
AJThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 5:00 AM CDT | Special Weather Statement | ILX | Menard, Morgan, Sangamon, Scott | 90 min |
| Apr 19, 5:11 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 64 min |
| Apr 19, 5:20 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 55 min |
| Apr 19, 8:05 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Moultrie, Shelby | 40 min |
| Apr 19, 8:45 AM CDT | Severe Thunderstorm Warning | ILX | Effingham, Shelby | 45 min |
| Apr 19, 9:08 AM CDT | Special Weather Statement | ILX | Jasper | 52 min |
| Apr 19, 9:20 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Shelby | 40 min |
| Apr 19, 9:28 AM CDT | Areal Flood Advisory | ILX | Coles, Cumberland, Effingham, Shelby | 4 hr |
| Apr 19, 9:48 AM CDT | Special Weather Statement | ILX | Edgar | 42 min |
| Apr 19, 9:53 AM CDT | Areal Flood Advisory | ILX | Clark, Coles, Edgar | 3 hr |
| Apr 19, 12:55 PM CDT | River Flood Warning | ILX | Fulton, Mason | 84 days |
| Apr 19, 12:55 PM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 86 days |
| Apr 19, 4:37 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 38 min |
| Apr 19, 4:53 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 52 min |
| Apr 19, 5:40 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 50 min |
| Apr 19, 5:46 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 33 min |
| Apr 19, 5:47 PM CDT | Special Weather Statement | ILX | Peoria | 43 min |
| Apr 19, 5:54 PM CDT | Special Weather Statement | ILX | Knox, Stark | 51 min |
| Apr 19, 6:01 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 34 min |
| Apr 19, 6:12 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 36 min |
| Apr 19, 6:14 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria | 31 min |
| Apr 19, 6:22 PM CDT | Tornado Warning | ILX | Christian | 25 min |
| Apr 19, 6:29 PM CDT | Tornado Warning | ILX | Christian, Shelby | 46 min |
| Apr 19, 6:41 PM CDT | Severe Thunderstorm Warning | ILX | Macon | 32 min |
| Apr 19, 6:45 PM CDT | Tornado Warning | ILX | Christian | 21 min |
| Apr 19, 6:52 PM CDT | Tornado Warning | ILX | Shelby | 38 min |
| Apr 19, 6:54 PM CDT | Tornado Warning | ILX | Macon, Piatt | 36 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.